MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Pancreatitis (4481)
Date of Event 10/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e1021 captures the reportable event of pancreatitis.Imdrf impact code f08 captures the patient's hospital admission.Imdrf impact code f2303 captures the fluids, anti-emetics, and pain medication administered to the patient.Imdrf impact code f23 is being used to capture the removal of the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted in the dorsal duct to treat a pancreatic divisum during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2021.On (b)(6) 2021, the patient presented with pancreatitis and was admitted through the emergency department (ed).Fluids, anti-emetics, and pain medication were then administered to the patient.Subsequently, on (b)(6) 2021, the stent was removed with alligator forceps, and the patient was transferred to the inpatient ward for continued management.The patient was discharged but continued to report unrelenting pain until (b)(6) 2021.The relationship between the advanix pancreatic stent and the pancreatitis was unspecified.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19555708
Report Number3005099803-2024-02857
Device Sequence Number20515875
Product Code FGE
UDI-Device Identifier08714729856627
UDI-Public08714729856627
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberM00537150
Device Catalogue Number3715
Device Lot Number0028000300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/18/2024
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite